Universidad Complutense de Madrid
E-Prints Complutense

Classification of Lie algebras with naturally graded quasi-filiform nilradicals

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig y García Vergnolle, Lucía (2011) Classification of Lie algebras with naturally graded quasi-filiform nilradicals. Journal of Geometry and Physics, 61 (11). pp. 2168-2186. ISSN 0393-0440

[img] PDF
Restringido a Sólo personal autorizado del repositorio

293kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0393044011001604


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

The whole class of complex Lie algebras g having a naturally graded nilradical with characteristic sequence c(g) = (dim g − 2, 1, 1) is classified. It is shown that up to one exception, such Lie algebras are solvable.


Tipo de documento:Artículo
Palabras clave:Solvable; Lie algebras; Extensions
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20685
Depositado:09 Abr 2013 17:41
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo